Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Projective Q-factorial toric varieties covered by lines
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7186-1524
2008 (English)In: Communications in Contemporary Mathematics, ISSN 0219-1997, Vol. 10, no 3, 363-389 p.Article in journal (Refereed) Published
Abstract [en]

We give a structural theorem for Q-factorial toric varieties covered by lines in P-N, and compute their dual defect. This yields a characterization of defective Q-factorial toric varieties in P-N. The combinatorial description of such varieties is used to characterize some finite sets of monomials with discriminant equal to one.

Place, publisher, year, edition, pages
2008. Vol. 10, no 3, 363-389 p.
Keyword [en]
toric varieties, lattice polytopes, dual varieties, defect
Identifiers
URN: urn:nbn:se:kth:diva-17590ISI: 000256544600003OAI: oai:DiVA.org:kth-17590DiVA: diva2:335634
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Di Rocco, Sandra

Search in DiVA

By author/editor
Di Rocco, Sandra
By organisation
Mathematics (Div.)
In the same journal
Communications in Contemporary Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf